RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 123(165), Number 1, Pages 35–49 (Mi msb1982)  

This article is cited in 5 scientific papers (total in 5 papers)

Generalized group identities in linear groups

G. M. Tomanov


Abstract: The article is concerned with a study of generalized group identities in linear groups.
It also investigates the question of the existence of generalized group identities with coefficients in $G$, when $G$ is a symplectic or orthogonal group. In particular, concrete generalized identities are presented in these groups, and sufficient conditions are indicated under which a fixed group monomial does not define an identity in $G$.
Bibliography: 10 titles.

Full text: PDF file (856 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 51:1, 33–46

Bibliographic databases:

UDC: 512.743
MSC: Primary 20G15, 20F05, 14L35; Secondary 20E22
Received: 14.09.1982

Citation: G. M. Tomanov, “Generalized group identities in linear groups”, Mat. Sb. (N.S.), 123(165):1 (1984), 35–49; Math. USSR-Sb., 51:1 (1985), 33–46

Citation in format AMSBIB
\Bibitem{Tom84}
\by G.~M.~Tomanov
\paper Generalized group identities in linear groups
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 123(165)
\issue 1
\pages 35--49
\mathnet{http://mi.mathnet.ru/msb1982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=728928}
\zmath{https://zbmath.org/?q=an:0574.20032}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 51
\issue 1
\pages 33--46
\crossref{https://doi.org/10.1070/SM1985v051n01ABEH002845}


Linking options:
  • http://mi.mathnet.ru/eng/msb1982
  • http://mi.mathnet.ru/eng/msb/v165/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Anashin, “Mixed identities and mixed varieties of groups”, Math. USSR-Sb., 57:1 (1987), 171–182  mathnet  crossref  mathscinet  zmath
    2. V. V. Nesterov, A. V. Stepanov, “The identity with constants in a Chevalley group of type $\mathrm F_4$”, St. Petersburg Math. J., 21:5 (2010), 819–823  mathnet  crossref  mathscinet  zmath  isi
    3. Alexei Stepanov, “Free product subgroups between Chevalley groups and”, Journal of Algebra, 324:7 (2010), 1549  crossref
    4. Alexei Stepanov, “Subring subgroups in Chevalley groups with doubly laced root systems”, Journal of Algebra, 362 (2012), 12  crossref
    5. St. Petersburg Math. J., 28:5 (2017), 707–717  mathnet  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:227
    Full text:73
    References:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019